# SDR SWAA2012092507970

- Difficulty date: September 10, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6545885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE LOWER SIDE OF SUPPORT STRUCTURE CORRODED AT BS 338, STR 23L.  REMOVED AND REPLACED STRUCTURE IAW DWG.
